[1] C.D. Agarwal, D. O’Regan, Fixed point theory for generalized contractions on spaces with two metrics, J. Math. Anal. Appl. 248 (2000), no.2, 402-414.
[2] C.D. Agarwal, J.H. Dshalalow, D. O’Regan, Fixed point and homotopy results for generalized contractive maps of Reich type, Appl. Anal. 82 (2003), no.4, 329-350.
[3] M. Geraghty, On contractive mappings, Proc. Amer. Math. Soc. 40 (1973), 604-608.
[4] P.S. Kumari, D. Panthi, Connecting various type of cyclic contractions and contractive self-mappings with Hardy-Rogers self-mappings, Fixed Point Theory Appl. 2016 (2016), Article ID 15.22 C.D. ALECSA
[5] T. Lazar, D. O’Regan, A. Petrusel, Fixed points and homotopy results for Ciric-type multivalued operators on a set with two metrics, Bull. Korean Math. Soc. 45 (2008), no.1, 67-73.
[6] A. Oprea, Fixed point theorems for multivalued generalized contractions of rational type in complete metric spaces, Creat. Math. Inform. 23 (2014), 99-106.
[7] N.S. Papageorgiou, S. Hu, Handbook of Multivalued Analysis (vol. I and II), Kluwer Acad. Publ., Dordrecht (1997 and 1999).
[8] L. Paunovic, P. Kaushik, S. Kumar, Some applications with new admissibility contractions in b-metric spaces, J. Nonlinear Sci. Appl. 10 (2017), 4162-4174.
[9] A. Petrusel, Multivalued weakly Picard operators and applications, Sci. Math. Jpn. 59, 169-202.
[10] I.A. Rus, Picard operators and applications, Sci. Math. Jpn. 58 (2003), 191-219.
[11] I.A. Rus, A. Petrusel, A. Sîntmarian, Data dependence of the fixed point set of some multivalued weakly Picard operators, Nonlinear Anal. 52 (2003), no.8, 1947-1959.
[12] R.J. Shahkoohi, A. Razani, Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces, Fixed Point Theory Appl. 2014 (2014), Article ID 373.
[13] W. Sintunavarat, Generalized Ulam-Hyers stability, well-posedness, and limit shadowing of fixed point problems for α −β−contraction mappings in metric spaces, Sci. World J. 2014(2014), article ID 569174, 7 pages.
[14] F. Zabihi, A. Razani, Fixed point theorems for hybrid rational Geraghty contractive mappings in ordered b-metric spaces, J. Appl. Math., 2014(2014), Article ID 929821